Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 176, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 3:08 PM EDT for Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 3:08 PM EDT (19:08 UTC)
- Expired
- Jul 30, 2012, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:10 PM EDT | TSTM WND DMG | 4 Nnw Folkston, GA | THE POST OFFICE REPORTED A LARGE TREE BLOCKING THE ROADWAY NEAR WINOKUR ROAD. THE TIME GIVEN WAS GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2934 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
229 WUUS52 KJAX 301908 SVRJAX FLC089-GAC039-049-302000- /O.NEW.KJAX.SV.W.0176.120730T1908Z-120730T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EDT MON JUL 30 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA WESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA * UNTIL 400 PM EDT * AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOMELAND...OR 6 MILES NORTHWEST OF FOLKSTON...AND MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOMELAND...FOLKSTON AND KINGS FERRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3103 8175 3075 8176 3081 8216 3097 8212 TIME...MOT...LOC 1908Z 270DEG 12KT 3089 8207 $$ PETERSON
1 follow-up statement
055 WWUS52 KJAX 302002 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 402 PM EDT MON JUL 30 2012 FLC089-GAC039-049-302010- /O.EXP.KJAX.SV.W.0176.000000T0000Z-120730T2000Z/ CHARLTON GA-CAMDEN GA-NASSAU FL- 402 PM EDT MON JUL 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NASSAU...WESTERN CAMDEN AND EASTERN CHARLTON COUNTIES HAS EXPIRED... THIS WARNING HAS BEEN REPLACED BY ANOTHER SEVERE THUNDERSTORM WARNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3103 8175 3075 8176 3081 8216 3097 8212 TIME...MOT...LOC 1908Z 270DEG 12KT 3089 8207 $$ PETERSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:37 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 30, 2:37 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 PM EDT MON JUL 30 2012 ...SLIGHT RISK OF SEVERE STORMS THROUGH TUESDAY... .SHORT TERM...TONIGHT THROUGH THURSDAY... REST OF THIS AFTERNOON...SHORT-WAVE TROF AXIS HAS TRIGGERED NUMEROUS THUNDERSTORM ACTIVITY ACROSS NE FL WHILE FURTHER UPSTREAM ACROSS SE GA SOME LINGERING MORNING CLOUDS HAS DELAYED STORM ACTIVITY. MOSTLY STRONG STORMS ARE EXPECTED WITH GUSTY WINDS/EXCESSIVE LIGHTNING BUT A FEW ISOLATED SEVERE STORMS STILL POSSIBLE...MAINLY ACROSS SE GA WHERE MORE HEATING HAS OCCURRED. TONIGHT...MOST OF THE ACTIVITY WILL FADE BY SUNSET WITH ONLY ISOLATED ACTIVITY EXPECTED TO LINGER AFTER MIDNIGHT WITH THE TROF AXIS BUT STILL A DIURNAL MINIMUM IN TSTM ACTIVITY IS EXPECTED AFTER MIDNIGHT. MUGGY OVERNIGHT LOWS IN THE 70S EXPECTED. TUESDAY...NEXT SIGNIFICANT SHORTWAVE IN W/NW FLOW WILL APPROACH THE REGION AND IMPACT THE SE GA REGION BY THE LATE MORNING AND REMAINDER OF THE FORECAST AREA DURING THE AFTERNOON. THIS WILL LEAD TO ANOTHER ROUND OF NUMEROUS STORMS WITH SCATTERED STRONG TO SEVERE WIND GUSTS EXPECTED AS STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE REGION IN A SLIGHT RISK STORM THREAT. MAX TEMPS WILL ONCE AGAIN LIKELY BE TEMPERED BY EARLY ROUND OF CONVECTION AND END UP IN THE LOWER 90S BEFORE BEING COOLED BY STORMS DURING THE AFTERNOON AND EVENING HOURS. TUESDAY NIGHT...SLOW MOVING TROF AXIS WILL CONTINUE AT LEAST SCATTERED SHOWERS AND STORMS THROUGH MUCH OF THE NIGHT...SOME OF WHICH COULD CONTINUE TO BE STRONG WITH GUSTY WINDS. SLOW MOVING STORM ACTIVITY COULD ALSO START TO PRODUCE TO LOCALIZED FLOODING PROBLEMS AS TRAINING OF SOME STORMS WILL BE POSSIBLE. WEDNESDAY...MOST LIKELY THE LAST DAY OF NUMEROUS STORMS AS ABUNDANT MOISTURE FROM WEAKENING TROF AXIS WILL CONTINUE TO HELP TRIGGER CONVECTION. MODELS DO DISAGREE ON HOW QUICKLY MOISTURE WILL PUSH OUT OF THE REGION...BUT FOR NOW HAVE GONE WITH THE SLOWER AND WETTER GFS SOLUTION. MAX TEMPS NEAR 90 ACROSS NE FL AND LOWER 90S ACROSS SE GA. THURSDAY...SOMEWHAT DRIER AIRMASS PUSHES IN ON WESTERLY STEERING FLOW AND WITH ONLY SCATTERED TSTM ACTIVITY EXPECTED MAX TEMPS WILL NUDGE BACK UPWARDS INTO THE LOWER TO MIDDLE 90S. .LONG TERM...FRIDAY THROUGH MONDAY... A GENERAL SOUTHWEST/WEST STEERING FLOW THROUGH THE PERIOD WITH NEAR NORMAL MOISTURE LEVELS WILL KEEP A CHANCE FOR SCATTERED AFTERNOON AND EVENING STORMS EACH DAY. MAX TEMPS GENERALLY IN THE LOWER/MIDDLE 90S AND LOWS IN THE 70S. && .AVIATION...NUMEROUS SHOWERS AND STORMS MOVING ACROSS THE AREA WILL PRODUCE OCNL TS WITH IFR/GUSTY WINDS TIL AROUND 22Z. OTHERWISE PREVAILING VFR. && .MARINE... SW FLOW AT 10-15 KNOTS WILL CONTINUE THROUGH THE ENTIRE WEEK WITH POSSIBLE NOCTURNAL SURGES OF 15-20 KNOTS OVER THE OFFSHORE WATERS AT TIMES. SEAS WILL GENERALLY REMAIN IN THE 2-4 FT RANGE. OFFSHORE MOVING CONVECTION WILL REMAIN THE GREATEST THREAT TO BOATERS THROUGH WEDNESDAY. RIP CURRENTS: LOW RISK WILL CONTINUE WITH THE OFFSHORE FLOW ALTHOUGH MINIMAL EASTERLY SWELLS AT 1-2 FT WILL CONTINUE. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 91 73 93 / 20 70 70 50 SSI 77 90 76 91 / 30 60 60 60 JAX 73 92 74 92 / 40 60 60 70 SGJ 74 90 75 89 / 40 50 50 60 GNV 73 92 73 91 / 30 50 50 70 OCF 73 93 74 91 / 20 40 40 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/PETERSON/CHASE
Hazardous weather outlook, Jul 30, 2:30 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT MON JUL 30 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-310830- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 230 PM EDT MON JUL 30 2012 ...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED STRONG AND ISOLATED THUNDERSTORMS WITH DAMAGING WINDS AND EXCESSIVE LIGHTNING WILL REMAIN POSSIBLE THROUGH SUNSET...MAINLY OVER PORTIONS OF SOUTHEAST GEORGIA JUST NORTH OF THE STATE LINE. ACTIVITY WILL GENERALLY TRACK TOWARD THE EAST AND WILL PRODUCE LOCALLY HEAVY RAINFALL IN THE SLOWER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE 10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON/JCH
In the hours before
Local storm report, Jul 30, 1:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM WATER SPOUT 4 ESE BRUNSWICK 31.13N 81.40W
07/30/2012 AMZ450 GA LAW ENFORCEMENT
AN OFF DUTY POLICE OFFICER REPORTED A WATER SPOUT BETWEEN
ST SIMONS ISLAND AND JEKYLL ISLAND MOVING EAST.
&&
PPSpecial weather statement, Jul 30, 1:41 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT MON JUL 30 2012
GAZ152>154-164>166-301830-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
141 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BRANTLEY...NORTHEASTERN CHARLTON...NORTHERN CAMDEN AND SOUTHERN GLYNN
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM
EDT...
AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF DOVER BLUFF...OR 5 MILES
SOUTHWEST OF BRUNSWICK...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...DOVER BLUFF...
BRUNSWICK...JEKYLL ISLAND AND HIGH POINT THROUGH 230 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8135 3113 8138 3111 8139 3102 8141
3100 8140 3101 8145 3098 8147 3096 8144
3098 8142 3098 8140 3090 8140 3088 8141
3089 8202 3115 8204 3114 8134
TIME...MOT...LOC 1741Z 283DEG 16KT 3107 8149
PETERSONSpecial weather statement, Jul 30, 2:14 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT MON JUL 30 2012
FLZ024-GAZ165-166-301900-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
214 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...
AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES WEST OF YULEE...OR 9 MILES SOUTH OF
KINGSLAND...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND YULEE...ST. MARYS...KINGS BAY BASE...
DUNGENESS AND FERNANDINA BEACH THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3059 8144 3061 8173 3076 8175 3081 8144
3075 8145 3070 8142
TIME...MOT...LOC 1814Z 265DEG 18KT 3067 8168
PETERSONSpecial weather statement, Jul 30, 2:32 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT MON JUL 30 2012
GAZ150-162>164-301915-
CHARLTON-CLINCH-ECHOLS-WARE-
232 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS AND CENTRAL CHARLTON
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM
EDT...
AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF NEEDMORE...OR 5
MILES WEST OF FARGO...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 315 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3078 8268 3078 8215 3054 8222 3055 8223
3057 8223 3059 8256 3060 8270
TIME...MOT...LOC 1832Z 278DEG 13KT 3070 8261
SHULERSpecial weather statement, Jul 30, 2:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT MON JUL 30 2012
GAZ164-301930-
CHARLTON-
244 PM EDT MON JUL 30 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
330 PM EDT...
AT 244 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF HOMELAND...OR 9 MILES
WEST OF FOLKSTON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND RACE POND...HOMELAND AND FOLKSTON
THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3082 8190 3083 8195 3078 8197 3079 8202
3077 8202 3081 8226 3101 8223 3100 8191
3098 8192 3096 8189 3091 8192 3090 8189
TIME...MOT...LOC 1844Z 279DEG 17KT 3085 8215
SHULERLocal storm report, Jul 30, 2:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 2 ESE WOODBINE 30.94N 81.69W
07/30/2012 CAMDEN GA 911 CALL CENTER
911 CALL CENTER REPORTED A FEW TREES DOWN ALONG THE
OFF-RAMP FROM I-95 TO WOODBINE NEAR SATILLA BLUFF ROAD.
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:15 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Jul 30, 12:47 PM EDT | Special Weather Statement | JAX | Camden | 28 min |
| Jul 30, 12:48 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| Jul 30, 1:41 PM EDT | Special Weather Statement | JAX | Camden | 49 min |
| Jul 30, 2:32 PM EDT | Special Weather Statement | JAX | Charlton | 43 min |
| Jul 30, 2:35 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 40 min |
| Jul 30, 2:44 PM EDT | Special Weather Statement | JAX | Charlton | 46 min |
| Jul 30, 3:47 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 43 min |
| Jul 30, 4:07 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
| Jul 30, 7:26 PM EDT | Special Weather Statement | JAX | Wayne | 49 min |
| Jul 30, 8:41 AM EDT | Special Weather Statement | JAX | Hamilton | 34 min |
| Jul 30, 11:07 AM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jul 30, 11:10 AM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Jul 30, 11:12 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 48 min |
| Jul 30, 11:39 AM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Jul 30, 11:44 AM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jul 30, 11:48 AM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| Jul 30, 12:02 PM EDT | Special Weather Statement | JAX | Bradford, Union | 43 min |
| Jul 30, 12:09 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jul 30, 12:12 PM EDT | Special Weather Statement | JAX | Alachua | 48 min |
| Jul 30, 12:23 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jul 30, 12:26 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 30, 12:28 PM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| Jul 30, 12:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | JAX | Gilchrist | 51 min |
| Jul 30, 1:01 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jul 30, 1:16 PM EDT | Special Weather Statement | JAX | Saint Johns | 59 min |
| Jul 30, 1:25 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jul 30, 1:32 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jul 30, 2:14 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jul 30, 2:27 PM EDT | Special Marine Warning | JAX | 93 min | |
| Jul 30, 3:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jul 30, 4:17 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jul 30, 4:25 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.